Ask
Please use this form for health related questions only. For all other questions please contact customer service.

I just bought a nutribullet and excited about itbut now upset I take blood thinners and plavix

And plavix. Now I can't have health drinks because it interferes with my Ned's ...doesn't make sense..I guess you have to be healthy I order to have healthy foods...what is the reason????

1 Answer
2 years ago

Dietitian's Answer

For those taking certain blood thinners it is important to keep a consistent intake of Vitamin K so that your Dr. can adjust the dosage of your medication. It isn't necessary to avoid vitamin K containing foods completely, but more so to make sure you eat the same amount daily.
Here's a list of vitamin K content of various foods:
http://ods.od.nih.gov/pubs/factsheets/coumadin1.pdf
http://www.coumadin.com/html/diet.htm
http://intermountainhealthcare.org/ext/Dcmnt?ncid=520472393
Please discuss with your Dr.

I'm not taking Coumadin or warfarin,,I am taking Plavix.. And is that the same? Are there any nutriblast recipes for people that take these meds??? Or just cut out Ll the greens? I eat spinach all the time and no-one ever said not to...only thing That I have been told not to eat is grapefruit...dr's tell you to eat healthy foods and yet it's the healthy foods that interfere with the meds ,it doesn't make sense at all...I hate taking medicine..thanks for your help just the same..Noreen

Grannycov
2 years ago

Community Answers

There are no community answers for this question yet. Be the first!

You must be signed in to answer. Sign In or Register for Free